Three days ago, I felt an itch, so I used a boric suppository, but it flared up. The next day I ended up feeling tender, so I checked myself out, and that is when I saw the bump. Currently, I have a pink bump at the bottom of my vaginal opening right above the perineum. Three months ago, I saw a smaller spot in the same place, but I did not stress about it too much. I was planning to watch and observe to see if it would go away, but it looks like it just got a little bigger. The only vaginal problem that I was suffering from is yeast infections. In the past, I have used Diflucan for yeast infection and vaginal cream. Not sure if it is a cyst; it is close to the size of a small candy. It does not hurt; it is neither too soft nor too hard. Currently, I am taking birth control pills. I went to a gynecologist today, he said he is unsure what it is, but he thinks I should come in on the next day and remove it. I want to see if I can get a better consultation because he says that he does not know. Please let me know what is this.
Welcome to icliniq.com.
This is a vaginal mucosal cyst that usually develops in most cases where there is post-intercourse vaginal frictional injury leading to blockage of mucosal venous drainage due to injury, thereby causing a bump that tends to increase slowly. It can also be due to possibly boric acid suppositories applied, and the local mucosa at introitus would have been injured during insertion causing cyst formation. These are benign cysts and can be removed easily in the clinic itself. To further prove, the specimen can be sent for histopathological examination, and then the diagnosis can be confirmed. So it would be best if you can revisit your gynecologist. And also, avoid using boric acid suppositories to prevent bacterial vaginosis; instead, you should regularly use alkaline vaginal washes. Regards.
Was this answer helpful?|
size, shape, and color of nevus, I would suggest you consider skin biopsy test ... Read fullWhat can cause itchy bumps on penis that cluster together?
Also for a long time, I have itchy inner thighs because of which my skin turned blackish white and is still itchy ... Itchy rashes are due to fungal infection ... Read fullIs abnormal vaginal bleeding a sign of reproductive cancer?
.. believe this is the first episode of heavy intermenstrual bleeding or polymenorrhagia for you and during the mid cycle. The most likely cause for the same can be irregular shedding which can occur in case of ER estrogen excess or progesterone def... Read full
Query: Hi doctor, I am a 33-year-old male. I have a mole on my belly which is darker than the others (almost black in the middle) and I wonder if it is still just a regular (or atypical) mole and nothing to worry about or if it could be something worse (melanoma). I am attaching three images in ... Read Full »
Query: Hello doctor,I am a 24-year-old female. I was engaged in some foreplay with someone last weekend. And they fingered me hard. Last night, I noticed a tiny bump on the inside of my vagina. It is a pea-sized right against the wall. It is completely painless, and I would not have even noticed it was the... Read Full »
Query: Hi doctor, I have rashes on my leg and arms. It started a month ago. I am applying steroid cream for that. Two days back started appearing in genital areas too. Kindly help me. Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now